• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
gingerj

Increased Zoloft....

11 posts in this topic

Posted · Report post  

Hello,

It has been a VERY long time since I posted here but have a question for the Zoloft takers:

I have increased my Zoloft from 100mg to 150mg this past Friday; feel a bit better; much less anxiety but have been feeling a bit weepy at times and waking up with a slight nervous stomach. My question: is this side effects of a dose increase and it will subside?? How long should I give Zoloft time to work as if it doesn't work at 150mg, my doc wants to change my med and I really don't want to!!

Thanks

ginger

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi gingerj,

Well I do not take Zoloft but know it well. The side effects you mention are fairly typical of the increase in your dose.

In my opinion give the increased dose another 4 weeks and if are not feeling better by then you Doctor may well want to switch you to another medication.

If it is not going to be effective it is pointless taking it after that time.

Best Wishes

Jim Bow

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi gingerj,

Well I do not take Zoloft but know it well. The side effects you mention are fairly typical of the increase in your dose.

In my opinion give the increased dose another 4 weeks and if are not feeling better by then you Doctor may well want to switch you to another medication.

If it is not going to be effective it is pointless taking it after that time.

Best Wishes

Jim Bow

Hello, just wanted to agree with Jim Bow, you do have to allow some time for an increase in dosage to take effect. The side effects of an increase can be just like starting a new AD but perhaps a tad less.. Plese dont get upset over the time it takes to get a medication *and* dosage perfect, it can take some time and I know it can be frustrating but once you get there on proper med *and* proper dosage, the whole process will be worth it.

Share this post


Link to post
Share on other sites

Posted · Report post  

Thanks for your responses! I have wanted to join this Zoloft forum for a while now but just been reading posts.

So increasing the dose can increase anxiety and symptoms before leveling out?? I remember this happening when I started the med initially. I think after about 2 weeks I noticed a big difference. And I don't think the anxiety or weepiness is nearly as bad as what it was. So how long should I give the increased dose a chance? I ahte the roller coaster of emotions with anxiety/depression. I am almost 6 months postpartum as well and believe some of it is due to hormone adjustments of my body. I just hate switching meds due to fear of side effects and worrying if it will work for me or not.

Share this post


Link to post
Share on other sites

Posted · Report post  

My dose was just increased to 100mg and I can't focus for the life of me. Which sucks, considering I have exams to study for (one of which is tomorrow :/ ).

Share this post


Link to post
Share on other sites

Posted · Report post  

My dose was just increased to 100mg and I can't focus for the life of me. Which sucks, considering I have exams to study for (one of which is tomorrow :/ ).

Share this post


Link to post
Share on other sites

Posted · Report post  

Oh and something else....have any of you experienced weight loss on Zoloft?

Share this post


Link to post
Share on other sites

Posted · Report post  

I found Zoloft to be weight neutral. It sounds like you need to give the Zoloft at least another couple of weeks to see if there is any improvement with the increased dosage. And it does sound like all of the things you are experiencing at the moment are as a result of increasing your dose of Zoloft - especially as you said that you experienced these kinds of things when you first started on Zoloft. Good luck with it - I hope the increased dose works out for you :-)

Share this post


Link to post
Share on other sites

Posted · Report post  

Oh and something else....have any of you experienced weight loss on Zoloft?

I haven't lost much weight yet, -2 lbs-but I definitely am not eating as much. I would welcome the weight loss. I really do not have a big desire to drink, which is a good thing too. I'm pleased that Z doesn't make me have sugar cravings or other munchies.

Imaworrywart

Share this post


Link to post
Share on other sites

Posted · Report post  

What dosage are you taking worrywart?

Share this post


Link to post
Share on other sites

Posted · Report post  

What dosage are you taking worrywart?

50 mg. My 2nd med. I've been on it for about 5 weeks. It's helping some. Not as much as I'd like but my doctor and I are agreeing that I give it another 4 weeks or so and then I might increase the dosage.

Imaworrywart

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0